Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 26, 2013, 3:28 PM EDT for Montgomery County, Pennsylvania. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 3:28 PM EDT (19:28 UTC)
- Expired
- Jun 26, 2013, 4:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Philadelphia/Mount Holly
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
811
WWUS81 KPHI 261928
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED JUN 26 2013
PAZ101>104-262000-
EASTERN CHESTER PA-EASTERN MONTGOMERY PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
328 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER AND
SOUTHWESTERN MONTGOMERY COUNTIES...
AT 325 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST PIKELAND
TOWNSHIP...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
PHOENIXVILLE AROUND 340 PM...EAGLEVILLE AROUND 350 PM AND SKIPPACK
AROUND 400 PM.
LAT...LON 4030 7530 4006 7525 4005 7535 4006 7537
4005 7539 4003 7566 4021 7570
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:10 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 26, 3:10 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT WED JUN 26 2013
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OFF THE EAST COAST AND ACROSS THE ATLANTIC
OCEAN INTO NEXT WEEK. A LEE SIDE TROUGH WILL REMAIN ACROSS THE AREA
TODAY INTO TONIGHT. AN AREA OF LOW PRESSURE WILL MOVE OUT OF THE
OHIO RIVER VALLEY AND INTO THE NORTHEAST THURSDAY INTO THURSDAY NIGHT,
BRINGING A SLOW MOVING COLD FRONT INTO THE AREA THAT WILL LIKELY STALL
OUT ALONG THE EAST COAST INTO THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEL 373 IN EFFECT. FIRST SET OF ZONES/CWF ETC POSTED.
SEL/WARNINGS/SWO'S ETC SHOULD BE CONSIDERED.
HEAT WAVE IN PROGRESS KACY KILG KPH...PHL SECOND HEAT WAVE OF THE
SEASON.
IT MAY CONTINUE ANOTHER DAY TOMORROW IF SHOWERS AND TSTMS HOLD OFF
TIL 5PM THURSDAY IN THESE AREAS. 12Z/26 NAM GUIDANCE LOOKS TOO
COOL FOR TOMORROW.
IN THE MEANTIME...THIS EVENING...THE 12Z IAD SOUNDING WAS CORRECT...
IT WAS TOO DRY UP HERE SO FAR. BUT... COSPA IS BREAKING OUT
CONVECTION...ESP SE PA AND S NJ DELMARVA THIS EVENING SO WE ARE
GOING WITH IT. MAY HAVE ISOLATED SVR IN ESEWD LARGE STORMS. FEED
IS THE 2PM 101 HI AT EASTON WHERE ~2100J MLCAPE SEEMS TO BE
POOLING.
LOOKS A LITTLE COOL UP NORTH OF 40N FOR BIG STORMS BUT NOT IMPOSSIBLE
FOR NE PA AND NNJ.
SCT HEAVY EVENING CONVECTION SHOULD TAPER TO SCT SHOWERS ARE 04Z
AND END COMPLETELY AROUND 08Z.
HAZY LATE AT NIGHT.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
HEAVY CONVECTION EXPECTED IN THE LATE AFTN OR EARLY AT NIGHT WITH
AN APPROACHING TROUGH AND LOWERING SFC PRES. KI IS MORE WIDESPREAD
THAN THAT OF TODAY IN THE LATE AFTN EVE WITH 1600J ML CAPE.
STRONGEST CONVECTION E PA.
MAX TEMPS AROUND 2F LOWER THAN THOSE OF TODAY AND SO STILL A
SMALL CHANCE OF 90F FOR S NJ AND THE PHL AREA SOUTHWESTWARD...
DEPENDENT ON CLOUD COVER AND PCPN PRIOR TO 21Z.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
BY THURSDAY, THE LEE SIDE TROUGH WILL GET SQUEEZED OUT AS AN AREA OF
LOW PRESSURE MOVES OUT OF THE OHIO RIVER VALLEY AND INTO THE
NORTHEAST THURSDAY INTO THURSDAY NIGHT, WHILE BRINGING A COLD FRONT
ACROSS. THIS LOW PRESSURE WILL DRIFT NORTHWARD THROUGH THE NORTHEAST
AND INTO CANADA FRIDAY INTO THE WEEKEND. THE AFOREMENTIONED FRONT
WILL LIKELY STALL ALONG THE EAST COAST INTO THE WEEKEND. A LONG WAVE
TROUGH LOOKS TO DEVELOP FROM EASTERN CANADA, THROUGH THE GREAT LAKES
AND INTO BUILD DOWN INTO THE CENTRAL GULF STATES DURING THE WEEKEND
INTO EARLY NEXT WEEK. THIS WILL KEEP A SOUTHWEST FLOW ACROSS THE
AREA FOR A PROLONGED PERIOD. WITH THE FRONTAL BOUNDARY NEAR THE AREA
AND PERIODIC SHORT WAVES/VORT MAX IMPULSES EMBEDDED IN THE CYCLONIC
FLOW, THIS WILL BE A FAIRLY UNSETTLED WEATHER PATTERN. EACH PERIOD
WILL HAVE CHANCE/LIKELY POP, AND WITH THE WARM, UNSTABLE AIRMASS,
THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS WELL. PW VALUES WILL
REMAIN HIGH, AROUND 1.5-2 INCHES, SO HEAVY RAIN WILL BE A CONCERN.
TEMPERATURES WILL REMAIN FAIRLY WARM AND ARE EXPECTED TO BE A FEW
DEGREES ABOVE NORMAL EACH DAY, ALTHOUGH NOT AS WARM AS THE BEGINNING
OF THIS WEEK.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER OF TODAY...VFR SCT-BKN CLOUDS AOA 5000 FT. SW WIND G 15
KT. BANDS OF TSTMS DEVELOP AFTER 20-21Z IN E PA WITH MOSTLY W-NW
GUSTS 30-40 KT AND BRIEF IFR CONDITIONS IN TSTMS.
TONIGHT...LEFTOVER STRONG CONVECTION TAPERS TO SCT SHOWERS AROUND
03Z-04Z FROM COASTAL NJ THRU DELMARVA AND SO VFR SCT-BKN AOA 5000
FT OVERNIGHT. POSSIBLE MVFR FOG HAZE AFTER 06Z. LIGHT S-SW WIND.
CONFIDENCE IN PRECIP/ CLOUDS TONIGHT IS LESS THAN AVERAGE.
THURSDAY...AFTER ANY EARLY MVFR HAZE...VFR SCT-BKN CLOUDS AOA 5000
FT WITH BANDS OF IFR TSTMS IN THE AFTN/EVENING GENERATING W WIND
GUSTS 30-40 KT LATE IN THE DAY...MAINLY VCNTY KRDG AND KABE. GRADIENT
SFC WIND SSW 5-15 KT INCREASING LATE IN THE DAY TO 10-20 KT.
THERE MAY BE NO CONVECTIVE ACTIVITY PRIOR TO 20Z VCNTY KPHL SOUTH
AND EAST.
OUTLOOK...
THURSDAY THROUGH SUNDAY...GENERALLY VFR WITH PERIODS OF MVFR/IFR
POSSIBLE EACH DAY WITH SHOWERS AND THUNDERSTORMS AND MORNING LOW
CLOUDS/FOG.
&&
.MARINE...
NO HEADLINE THROUGH 4 PM THURSDAY. POSSIBLE SCA GENERATED 5 FT
SEAS DE ATLC WATERS LATE THURSDAY AFTN? WILL REEVALUATE THURSDAY
SHIFTS.
OUTLOOK...
SMALL CRAFT ADVISORY CONDITIONS MAY RETURN TO THE ATLANTIC COASTAL
WATERS INTO THE WEEKEND. SOUTHWEST WINDS ARE EXPECTED TO INCREASE
AHEAD OF AN APPROACHING COLD FRONT THAT WILL STALL ALONG THE EAST
COAST THROUGH THE WEEKEND. WINDS MAY PERIODICALLY GUSTA ROUND 25
KNOTS THROUGH THE PERIOD. ALSO, SEAS ARE FORECAST TO BUILD TO 5-6
FEET WITH THE SOUTHWESTERLY FLOW AS WELL.
&&
.RIP CURRENTS...
LOW RISK REMAINDER OF TODAY BUT NOT A NO RISK!! 2 FT SE SWELL 7
SEC WITH A SSW FLOW UNDER 14 KT.
MARGINALLY LOW TOMORROW IN NJ IF THE SLY SWELL BUILDS TO 4 FT
WITH A 7 SEC PERIOD AND THE S WIND AVERAGES 14 KT MIDDAY.
&&
.CLIMATE...
TEMPS BELOW...
PROJECTING AN ABOVE NORMAL MONTH FOR ALL STATIONS ON THE ORDER OF
1 TO 2 DEGREES EXCEPT A LITTLE LESS THAN A DEGREE ABOVE NORMAL AT
KACY.
PHL SPECIFICALLY PROJECTS 74.5 OR 1.3 ABOVE NORMAL. THE JUNE 1981-2010 AVG
IS 73.2.
JUNE RAINFALL BELOW..
KILG ALREADY RECORD MONTHLY RFALL AT 10.09
KPHL RANKED #2 AT 8.80 INCHES BEHIND THE 10.06 JUNE 1998 RECORD.
KACY RANKED #3 AT 7.20 BEHIND THE 7.57 IN 1935 AND RECORD JUNE
TOTAL OF 8.45 IN 1920.
KABE STILL RANKED 8TH WETTEST JUNE AT 6.48 INCHES. THE MONTHLY
RECORD IS 10.51 IN 1938.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING FOR NJZ001-007-008.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...DRAG/O'HARA 310P
SHORT TERM...DRAG/O'HARA
LONG TERM...ROBERTSON
AVIATION...DRAG/ROBERTSON/O'HARA
MARINE...DRAG/ROBERTSON/O'HARA
RIP CURRENTS...
CLIMATE...Hazardous weather outlook, Jun 26, 3:01 PM EDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 301 PM EDT WED JUN 26 2013 NJZ001-007>010-012>014-PAZ054-055-060>062-271915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 301 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE STORM PREDICTION CENTER HAS OUR AREA OUTLINED IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR LATE TODAY AND TONIGHT. STRONG GUSTY WINDS AND HEAVY RAIN WILL BE THE MAIN THREATS, ALTHOUGH THERE IS THE POTENTIAL FOR HAIL AS WELL. THE GREATEST RISK FOR STRONG STORMS APPEARS TO BE SOUTHEAST PENNSYLVANIA ACROSS FAR SOUTHERN NEW JERSEY AND THE DELMARVA BETWEEN 330 PM AND 11 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ008-012-015-019-020-NJZ015>027-PAZ070-071-101>106- 271915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 301 PM EDT WED JUN 26 2013 ...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WE WILL CONTINUE TO EXPERIENCE ALMOST DAILY ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO AT LEAST THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-451>455-271915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 301 PM EDT WED JUN 26 2013 ...SEVERE THUNDERSTORM WATCH 373 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-271915- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- 301 PM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE POSSIBLE BETWEEN 4 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS THURSDAY INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 26, 10:24 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
0550 PM TSTM WND DMG HAMMONTON 39.65N 74.77W
06/25/2013 ATLANTIC NJ LAW ENFORCEMENT
A FEW TREES DOWN IN HAMMONTON.
0945 PM TSTM WND DMG JEFFERSON TWP 40.44N 76.17W
06/25/2013 BERKS PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE WESTERN PART OF THE COUNTY.
1025 PM TSTM WND DMG WEST NANTMEAL TWP 40.12N 75.82W
06/25/2013 CHESTER PA EMERGENCY MNGR
TREES DOWN AND A SHED WAS MOVED OFF ITS FOUNDATION.
1040 PM TSTM WND DMG PORT DEPOSIT 39.60N 76.12W
06/25/2013 CECIL MD 911 CALL CENTER
TREES AND WIRES DOWN.
1055 PM TSTM WND DMG ELKTON 39.60N 75.82W
06/25/2013 CECIL MD 911 CALL CENTER
TREES AND WIRES DOWN.
1150 PM TSTM WND DMG TRAPPE 38.66N 76.06W
06/25/2013 TALBOT MD 911 CALL CENTER
TREE DOWN ALONG LLOYDS LANDING ROAD DUE TO THUNDERSTORM
OUTFLOW WINDS.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197 PHI1300198
PHI1300200 PHI1300199 PHI1300201 PHI1300202 PHI1300203
KLINE/IOVINO/DANCOSpecial weather statement, Jun 26, 3:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
328 PM EDT WED JUN 26 2013
PAZ101>104-262000-
EASTERN CHESTER PA-EASTERN MONTGOMERY PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
328 PM EDT WED JUN 26 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHESTER AND
SOUTHWESTERN MONTGOMERY COUNTIES...
AT 325 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST PIKELAND
TOWNSHIP...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
PHOENIXVILLE AROUND 340 PM...EAGLEVILLE AROUND 350 PM AND SKIPPACK
AROUND 400 PM.
LAT...LON 4030 7530 4006 7525 4005 7535 4006 7537
4005 7539 4003 7566 4021 7570
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:09 PM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 51 min |
| Jun 25, 10:01 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 119 min |
| Jun 25, 10:47 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 58 min |
| Jun 25, 11:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 11:22 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 53 min |
| Jun 25, 11:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 26, 3:24 PM EDT | Flash Flood Watch | PHI | Morris, Sussex, Warren | 33 hr |
| Jun 26, 7:08 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 37 min |
| Jun 26, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 46 min |
| Jun 26, 7:36 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 26, 7:48 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 25, 9:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 61 min |
| Jun 25, 10:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 53 min |
| Jun 26, 3:53 PM EDT | Special Weather Statement | PHI | Montgomery | 37 min |
| Jun 26, 6:26 PM EDT | Special Weather Statement | PHI | Chester | 64 min |
| Jun 25, 10:28 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 62 min |
| Jun 25, 11:01 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 59 min |
| Jun 25, 11:50 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| Jun 26, 5:28 PM EDT | Special Weather Statement | PHI | Kent | 47 min |
| Jun 26, 6:13 PM EDT | Special Weather Statement | PHI | Kent | 32 min |
| Jun 26, 7:26 PM EDT | Special Weather Statement | PHI | Queen Anne's | 49 min |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.